# SDR RAIA961132

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400203
- Condition: Corrosion
- Location: Fuselage
- Part time: 18,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND CORROSION ON STRINGER FROM FRAME 27-39.  MAINTENANCE TREATED CORROSION PER ATR SRM 51-21-42.  (M)
